# SDR SWAA2019021529662

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 407,062 hours, 24,345 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D2
- Part serial: AA328673
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE OF 500-700 LBS FROM TANK 2 TO TANK 1. CROSSFEED MADE IMBALANCE WORSE. ON SHORT FINAL FUEL IMBALANCE REVERSED AND TAXI NR 2 HAD 500LBS MORE FUEL. R&R CROSSFEED VALVE BODY IAW AMM.
